# SDR QXEA2014070500555

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 17,784 hours, 18,764 cycles
- Engine: Pwc PW150A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 70 KIAS, NR 2 ENGINE FUEL TEMP INDICATOR ROSE RAPIDLY TO 86 DEGREE C WITH POWER APPLICATION.  ABORTED TAKEOFF AND RETURNED TO GATE.  FOUND FUEL TEMPERATURE ERRATIC WHEN NR 2 FUEL TEMP SENSOR CONNECTOR AND WIRING IS MANIPULATED. R & R NR 2 ENGINE FUEL INLET TEMP CONNECTOR AND BACKSHELL IAW CMM 24-91-02 HS 24-0002. OPS CHECKED GOOD. OPERATED ENGINE TO TAKEOFF POWER.  FUEL TEMP REMAINED IN NORMAL RANGE. NO DEFECTS NOTED.  RETURNED TO SERVICE.
